A Caltech Library Service

Effective Perturbation Methods for One-Dimensional Schrödinger Operators

Kiselev, Alexander and Remling, Christian and Simon, Barry (1999) Effective Perturbation Methods for One-Dimensional Schrödinger Operators. Journal of Differential Equations, 151 (2). pp. 290-312. ISSN 0022-0396. doi:10.1006/jdeq.1998.3514.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[No abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Simon, Barry0000-0003-2561-8539
Additional Information:© 1999 Academic Press. Received 22 September 1997, Revised 29 May 1998. This material is based upon work supported by the National Science Foundation under Grant No. DMS-9401491. The Government has certain rights in this material. Research of A.K. done at MSRI was supported in part by NSF grant DMS-9022140. C.R. is grateful for the hospitality of Caltech, where most of this work was done. He also thanks the Deutsche Forschungsgemeinschaft for financial support.
Funding AgencyGrant Number
Deutsche Forschungsgemeinschaft (DFG)UNSPECIFIED
Issue or Number:2
Record Number:CaltechAUTHORS:20170906-131540684
Persistent URL:
Official Citation:Alexander Kiselev, Christian Remling, Barry Simon, Effective Perturbation Methods for One-Dimensional Schrödinger Operators, Journal of Differential Equations, Volume 151, Issue 2, 1999, Pages 290-312, ISSN 0022-0396, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81189
Deposited By: Ruth Sustaita
Deposited On:06 Sep 2017 21:32
Last Modified:15 Nov 2021 19:41

Repository Staff Only: item control page